# SDR COMA9610247

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Avionics Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING LIGHT ILLUMINATED DURING FLIGHT.  ADJUSTED THE AVIONICS DOOR MICROSWITCH.
